# SDR CALA2016062895480

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1180, TENSION TIE FORWARD CHANNEL, 2 EA HOLES FOUND CRACKED.  STA 1180, RT TENSION TIE FWD CHANNEL CRACKED AREA REPAIRED IAW SRM 53-40-30, REPAIR 2, FIG 201.
